# SDR SWAA2023121315989

- Difficulty date: October 29, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 38,019 hours, 17,598 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: UNKNOWN
- Condition: Elongated
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CHORD RETAINER (69-77997-4) WITH ELONGATED HOLE.<[01] REMOVED AND REPLACED FWD CARGO DOOR CHORD RETAINER (PN:69-77997-4) PER REF SRM 51-40-02-0G-0;[02] VERIFIED INSTALLATION
